Volume 20 Number 1 (April 2014)

Table of Contents

Articles

ON THE DETOUR AND VERTEX DETOUR HULL NUMBERS OF A GRAPH PDF
A. P. Santhakumaran, S. V. Ullas Chandran 1-9
WEAK LOCAL RESIDUALS IN AN ADAPTIVE FINITE VOLUME METHOD FOR ONE-DIMENSIONAL SHALLOW WATER EQUATIONS PDF
Sudi Mungkasi, Stephen Gwyn Roberts 11-18
MINIMUM DOMINATING DISTANCE ENERGY OF A GRAPH PDF
rajesh kanna, DHARMENDRA B N, SRIDHARA G 19-29
THE GOODNESS OF LONG PATH WITH RESPECT TO MULTIPLE COPIES OF COMPLETE GRAPHS PDF
I Wayan Sudarsana 31-35
EIGENVALUES AND EIGENVECTORS OF LATIN SQUARES IN MAX-PLUS ALGEBRA PDF
Muhammad Syifa’ul Mufid, Subiono - 37-45
MORSE REDUCTION FOR ZIGZAG COMPLEXES PDF
Emerson Escolar, Yasuaki Hiraoka 47-75


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245